MathSciNet Relay Station
MathSciNet bibliographic data
MR869419 46L80 (18F25 19K56 46M20)
Mingo, J. A. $K$-theory and multipliers of stable $C^\ast$-algebras. Trans. Amer. Math. Soc. 299 (1987), no. 1, 397–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement